• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Версия для слабовидящихЛичный кабинет сотрудника ВШЭПоискМеню

Категорная, классическая и дифференциальная геометрия алгебраических многообразий

Приоритетные направления развития: математика
2021

Публикации по проекту:


Timorin V., Oversteegen L., Blokh A. A model of the cubic connectedness locus / Cornell University. Series arXiv "math". 2021. 
Polishchuk A., Kazhdan D. Almost invariant subspaces and operators / Cornell University. Series arXiv "math". 2021. 
Rogov V. Complex Geometry of Iwasawa Manifolds // International Mathematical Research Notices. 2020. Vol. 23. P. 9420-9439. doi
Sechin P., Semenov N. Applications of the Morava K-theory to algebraic groups // Annales Scientifiques de l'Ecole Normale Superieure. 2021. Vol. 54. No. 4. P. 945-990. doi
Shramov K., Chen Y. Automorphisms of surfaces over fields of positive characteristic / Cornell University. Series arXiv "math". 2021. 
Polishchuk A. A{infinity}-structures associated with pairs of 1-spherical objects and noncommutative orders over curves // Transactions of the American Mathematical Society. 2020. Vol. 373. P. 6029-6093. doi
Rumynin D., Hristova K., Capdeboscq I. Cocompact lattices in locally pro-p-complete rank-2 Kac-Moody groups // Математический сборник. 2020. Vol. 211. No. 8. P. 1065-1079. doi
Rumynin D., Capdeboscq I. Kac-Moody groups and completions // Journal of Algebra. 2020. Vol. 561. P. 131-148. doi
Brundan J., Entova-Aizenbud I., Etingof P., Ostrik V. Semisimplification of the category of tilting modules for GL_n // Advances in Mathematics. 2020. Vol. 375. doi
Klemyatin N. Dolbeault cohomology of compact complex manifolds with an action of a complex Lie group // Journal of Geometry and Physics. 2020. Vol. 157. P. 103823-. doi
Smirnov E. Multiple flag varieties // Journal of Mathematical Sciences. 2020. Vol. 248. No. 3. P. 338-373. doi
Смирнов Е. Ю., Тутубалина А. А. Слайд-комплексы и комплексы подслов // Успехи математических наук. 2020. Т. 75. № 6(456). C. 177-178. doi
Cheltsov I., Martinez-Garcia J. Stable Polarized del Pezzo Surfaces // International Mathematics Research Notices. 2020. Vol. 2020. No. 18. P. 5477-5505. doi
Johnson D., Polishchuk A. Birational models of M_2,2 arising as moduli of curves with nonspecial divisors // Advances in Geometry. 2021. Vol. 21. No. 1. P. 23-43. doi
Lim Bronson, Polishchuk A. Bondal–Orlov fully faithfulness criterion for Deligne–Mumford stacks // Manuscripta Mathematica. 2021. Vol. 165. P. 469-481. doi
Rumynin D., Young M. B. Burnside rings for Real 2-representation theory: The linear theory // Communications in Contemporary Mathematics. 2021. Vol. 23. No. 5. doi
Rumynin D. D-affinity and rational varieties // Colloquium Mathematicum. 2021. Vol. 164. P. 123-131. doi
Amerik E., Verbitsky M. Contraction centers in families of hyperkähler manifolds // Selecta Mathematica, New Series. 2021. Vol. 27. doi
Corrêa M., Ferreira A. M., Verbitsky M. Classification of holomorphic Pfaff systems on Hopf manifolds // European Journal of Mathematics. 2021. Vol. 7. P. 729-740. doi
Verbitsky M., Ornea L. Compact homogeneous locally conformally Kahler manifolds are Vaisman. A new proof / Cornell University. Series arXiv "math". 2021. 
Prokhorov Y. Conic bundle structures on Q-Fano threefolds / Cornell University. Series arXiv "math". 2021. 
Klemyatin N. Convergence of Hermitian manifolds and the Type IIB flow / Cornell University. Series arXiv "math". 2021. 
Timorin V., Oversteegen L., Blokh A. Cutpoints of invariant subcontinua of polynomial Julia sets / Cornell University. Series arXiv "math". 2021. 
Bogomolov F. A., Fu Hang On the PGL_2-invariant quadruples of torsion points of elliptic curves // European Journal of Mathematics. 2020. Vol. 6. P. 1236-1253. doi
Zhdanovskiy I. Homotopes of finite-dimensional algebras // Communications in Algebra. 2021. Vol. 49. No. 1. P. 43-57. doi
Blokh A., Cheritat A., Oversteegen L., Timorin V. Location of Siegel capture polynomials in parameter spaces // Nonlinearity. 2021. Vol. 34. No. 4. P. 2430-2453. doi
Cheltsov I., Prokhorov Y. Del Pezzo surfaces with infinite automorphism groups // Algebraic Geometry. 2021. Vol. 8. No. 3. P. 319-357. doi
Polishchuk A. Extended clutching construction for the moduli of stable curves / Cornell University. Series arXiv "math". 2021. 
Prokhorov Y., Zaidenberg M. Fano-Mukai fourfolds of genus 10 and their automorphism groups / Cornell University. Series arXiv "math". 2021. 
Shramov K. Finite groups acting on Severi–Brauer surfaces // European Journal of Mathematics. 2021. Vol. 7. P. 591-612. doi
Prokhorov Y. Finite groups of birational transformations / Cornell University. Series arXiv "math". 2021. 
Polishchuk A., Lekili Y. Homological mirror symmetry for the symmetric squares of punctured spheres / Cornell University. Series arXiv "math". 2021. 
Polishchuk A., Kazhdan D. Linear subspaces of minimal codimension in hypersurfaces / Cornell University. Series arXiv "math". 2021. 
Timorin V., Shepelevtseva A., Oversteegen L., Blokh A. Modeling core parts of Zakeri slices I / Cornell University. Series arXiv "math". 2021. 
Timorin V., Oversteegen L., Haissinsky P., Blokh A. On critical renormalization of complex polynomials / Cornell University. Series arXiv "math". 2021. 
Polishchuk A., Varolgunes U. On homological mirror symmetry for chain type polynomials / Cornell University. Series arXiv "math". 2021. 
Lvovski S. On non-projective small resolutions / Cornell University. Series math "arxiv.org". 2021. 
Etingof P., Ostrik V. On the Frobenius functor for symmetric tensor categories in positive characteristic // Journal für die Reine und Angewandte Mathematik. 2021. No. 773. P. 165-198. doi
Ostrik V., Yu Zhiqiang On the minimal extension and structure of weakly group-theoretical braided fusion categories / Cornell University. Series arXiv "math". 2021. 
Kuznetsov A. Quadric bundles and hyperbolic equivalence / Cornell University. Series arXiv "math". 2021. 
Rumynin D., Taylor J. Real representations of C2-graded groups: The antilinear theory // Linear Algebra and Its Applications. 2021. Vol. 610. P. 135-168. doi
Kocherova A., Zhdanovskiy I. Some Algebraic and Geometric Aspects of Quantum Measurements // Труды Математического института им. В.А. Стеклова РАН. 2021. Vol. 313. P. 99-112. doi
Przyjalkowski V., Shramov K. Smooth Prime Fano Complete Intersections in Toric Varieties // Математические заметки. 2021. Vol. 109. No. 4. P. 590-596. doi
Prokhorov Y. Quasi-Simple Finite Groups of Essential Dimension 3 // Journal of Mathematical Sciences. 2021. Vol. 257. P. 876-882. doi
Polishchuk A., Kazhdan D. Schmidt rank and singularities / Cornell University. Series arXiv "math". 2021. 
Polishchuk A., Kazhdan D. Schmidt rank of quartics over perfect fields / Cornell University. Series arXiv "math". 2021. 
Kuznetsov A., Perry A. Serre functors and dimensions of residual categories / Cornell University. Series arXiv "math". 2021. 
Kuznetsov A. Simultaneous categorical resolutions / Cornell University. Series arXiv "math". 2021. 
Verbitsky M., Soldatenkov A. The Moser isotopy for holomorphic symplectic and C-symplectic structures / Cornell University. Series arXiv "math". 2021. 
Смирнов Е. Ю., Тутубалина А. А. Слайд-многочлены и комплексы подслов // Математический сборник. 2021. Т. 212. № 10. C. 131-151. doi